# SDR CA960730506

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21011403
- Condition: Inoperative
- Location: Cabin Press
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) UNABLE TO PRESSURIZE AIRCRAFT ON CLIMB OUT, STANDBY INOPERATIVE, ONLY MANUAL PRESSURIZATION AVAILABLE. BOTH CABIN PRESSURE CONTROLLERS REPLACED.
